# SDR TRAX200600953

- Difficulty date: October 26, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 11,716 hours, 9,808 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OVHD ESCAPE HATCH OUTER HANDLE SHAFT IS VERY CORRODED.  REMOVED AND REPLACED HANDLE ASSY ON OVHD CREW HATCH IAW CRJ 200 SRM 51 42 06 RIG AND OPS CHECK C/W SATISFACTORY  (CLOSED 11/03/06)
